# SDR 9JLA2021072817621

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 3,862 hours, 2,689 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Rt Speed Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHILE COMPLETING THE AFTER LANDING CHECKLIST AND STOWING THE SPEED BRAKES, THE RIGHT WING 3 MIDDLE PANELS INDICATING STILL IN THE UP/DEPLOYED POSITION. THIS CAUSED THE AIRCRAFT TO BE GROUNDED AND NOT ABLE TO COMPLETE FLIGHT REQUIREMENTS. THE MAINTENANCE VENDOR ADJUSTED THE RIGHT SPEED BRAKE RVDT ASS REQUIRED WITH NO FURTHER DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
